[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] Re: Throid Problems

In a message dated 12/14/01 2:07:42 AM Central Standard Time, 
email @ redacted writes:

> A lot of them expect thyroid
> patients to be a little nuts anyway. Besides, "Brain Fog" is one of the
> symptoms of hypothyroidism, use that as your excuse.-James
I love this comment!  I've been on Synthroid for 27 years.  Originally I was 
taking .1 and then they increased my dosage to .2.  I was taking 2 of the  .1 
until I used up my current RX.  I started the new one and at first was good 
about just taking one pill.  Then one night when I was up at 3 am making an 
apple pie, I realized that I had started taking 2 of the .2 (so .4!).  No 
wonder I couldn't sleep and had knots in my stomach!

Heidi - I would tell your doctor what problems you are having with the 
Synthroid.  I'm sure they will understand about forgetting although I can 
understand why it is hard to admit.  I'm 44 and have had to use a 7-day pill 
reminder box for many years to remember to take my various pills. 

Type 1 28 years, Hypothyroid 27
Pump 2 +
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml